# SDR R61A201802010100

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT FRAME 84 RBL12, SEAT TRACK IS CORRODED.  PERFORMED A DOUBLER AND FILLER REPAIR IAW SRM 53-23-10, REPAIR 4.
